Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 46, Number 174

All articles in this issue are freely accessible.

An iterative method for elliptic problems on regions partitioned into substructures
J. H. Bramble, J. E. Pasciak and A. H. Schatz.
Math. Comp. 46 (1986), 361-369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829613
Finite element technique for optimal pressure recovery from stream function formulation of viscous flows
M. E. Cayco and R. A. Nicolaides.
Math. Comp. 46 (1986), 371-377
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829614
On a large time-step high resolution scheme
Ami Harten.
Math. Comp. 46 (1986), 379-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829615
A convergent $3$-D vortex method with grid-free stretching
J. Thomas Beale.
Math. Comp. 46 (1986), 401-424, S15
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829616
Artificial boundary conditions for the linear advection diffusion equation
Laurence Halpern.
Math. Comp. 46 (1986), 425-438
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829617
The fast adaptive composite grid (FAC) method for elliptic equations
S. McCormick and J. Thomas.
Math. Comp. 46 (1986), 439-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829618
Complexity of indefinite elliptic problems
Arthur G. Werschulz.
Math. Comp. 46 (1986), 457-477
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829619
Approximate solution of boundary value problems on infinite intervals by collocation methods
Christian Schmeiser.
Math. Comp. 46 (1986), 479-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829620
Numerical solution of nonlinear differential equations with algebraic constraints. I. Convergence results for backward differentiation formulas
Per Lötstedt and Linda Petzold.
Math. Comp. 46 (1986), 491-516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829621
On two methods for approximating minimal surfaces in parametric form
Takuya Tsuchiya.
Math. Comp. 46 (1986), 517-529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829622
An efficient algorithm for obtaining the volume of a special kind of pyramid and application to convex polyhedra
Ted Speevak.
Math. Comp. 46 (1986), 531-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829623
Newton’s method for the matrix square root
Nicholas J. Higham.
Math. Comp. 46 (1986), 537-549
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829624
Least squares approximation with constraints
Gradimir V. Milovanović and Staffan Wrigge.
Math. Comp. 46 (1986), 551-565
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829625
Convex interpolation by splines of arbitrary degree
Holger Mettke.
Math. Comp. 46 (1986), 567-576
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829626
Rate of convergence of Shepard’s global interpolation formula
Reinhard Farwig.
Math. Comp. 46 (1986), 577-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829627
On weighted Chebyshev-type quadrature formulas
Klaus-Jürgen Förster and Georg-Peter Ostermeyer.
Math. Comp. 46 (1986), 591-599, S21
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829628
Tables of the roots of the associated Legendre function with respect to the degree
Helmut F. Bauer.
Math. Comp. 46 (1986), 601-602, S29
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829629
Effect of improved multiplication efficiency on exponentiation algorithms derived from addition chains
D. P. McCarthy.
Math. Comp. 46 (1986), 603-608
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829630
A conjecture of Frobenius and the sporadic simple groups. II
Hiroyoshi Yamaki.
Math. Comp. 46 (1986), 609-611, S43
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829631
Effective irrationality measures for certain algebraic numbers
David Easton.
Math. Comp. 46 (1986), 613-622
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829632
A remark on a theorem of W. E. H. Berwick
Nicholas Tzanakis.
Math. Comp. 46 (1986), 623-625
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829633
Construction of elliptic curves with large rank
Thomas J. Kretschmer.
Math. Comp. 46 (1986), 627-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829634
Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields
Markus A. Reichert.
Math. Comp. 46 (1986), 637-658
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829635
A lower bound for the class number of certain cubic number fields
Günter Lettl.
Math. Comp. 46 (1986), 659-666
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829636
On the zeros of the Riemann zeta function in the critical strip. IV
J. van de Lune, H. J. J. te Riele and D. T. Winter.
Math. Comp. 46 (1986), 667-681
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829637
Integers with digits $0$ or $1$
D. H. Lehmer, K. Mahler and A. J. van der Poorten.
Math. Comp. 46 (1986), 683-689
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829638
Fast primality tests for numbers less than $50⋅10^{9}$
G. C. Kurtz, Daniel Shanks and H. C. Williams.
Math. Comp. 46 (1986), 691-701
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829639
On Mordell’s equation $y^{2}-k=x^{3}$: a problem of Stolarsky
Ray P. Steiner.
Math. Comp. 46 (1986), 703-714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829640
On the congruence $2^{n-k}≡1(modn)$
Mok-Kong Shen.
Math. Comp. 46 (1986), 715-716
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829641
$284457$ Steiner triple systems of order $19$ contain a subsystem of order $9$
D. R. Stinson and E. Seah.
Math. Comp. 46 (1986), 717-729
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829642
A computer-assisted investigation of Ramanujan pairs
Richard Blecksmith, John Brillhart and Irving Gerst.
Math. Comp. 46 (1986), 731-749
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829643
Two triads of squares
J. Lagrange and J. Leech.
Math. Comp. 46 (1986), 751-758
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829644
Reviews and Descriptions of Tables and Books
Math. Comp. 46 (1986), 759-769
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda: “On the zeros of the Riemann zeta function in the critical strip. II” [Math. Comp. 39 (1982), no. 160, 681–688; MR0669660 (83m:10067)] by R. P. Brent, J. van de Lune, te Riele and D. T. Winter
Herman J. J. te Riele.
Math. Comp. 46 (1986), 771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829646
Corrigenda: “Rational approximations for the Fresnel integrals” [Math. Comp. 44 (1985), no. 170, 459–461; MR0777277 (86b:65017)]
Mark A. Heald.
Math. Comp. 46 (1986), 771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829645
Corrigenda
Math. Comp. 46 (1986), 771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigenda: “On the zeros of the Riemann zeta function in the critical strip. III” [Math. Comp. 41 (1983), no. 164, 759–767; MR0717719 (85e:11062)] by J. van de Lune and te Riele
Herman J. J. te Riele.
Math. Comp. 46 (1986), 771
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 829647
Author Index
Math. Comp. 46 (1986), 773-775
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society